Had an abortion one month ago Experienced nausea for weeks after was told.
Patient :Had an abortion one month ago. Experienced nausea for weeks after was told it was just a uti took the meds and felt a little better. Has been one month now nauseated again and have weird symptoms like tons of neck shoulder pain, jaw pain, face pain under cheeks and the worst is noises sound so much louder. It is all so hard to handle I don't have any life anymore always feel dizzy and weird.
Thanks for your query.
Noted your history of abortion one month ago - nausea for weeks - told UTI - took medicines but felt little better - now weird symptoms like neck shoulder pains - pains in jaw, under the cheeks, noises sound louder - always feel dizzy and weird - no life.
After the re-reading your history, my thoughts:
The causes can due to the sequel of the abortion causing hormonal changes or some close-cavity infection, not allowing the body to recover completely.
I would advise in such a situation the following:
- Tests of blood including WBC, blood culture and sensitivity, hormonal assay,
- Test of urine: routine, microscopy, culture and sensitivity.
- Ultrasonography of the whole abdomen.
These tests will give preliminary idea and a plan for further tests if required.
Treatment as per the clinical evaluation by a Doctor and the reports of investigations will guide for the best possible treatment.
Gynecologist after clinical evaluation and examination will guide you further for any consultation with a Specialist if required.
You will require regular follow ups and continuation of the treatment.
I hope this answer helps you, please feel free to ask for further relevant queries if you feel that there is a gap of communication.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.